# SDR REXA2012062001003

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 21,614 hours, 19,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAINT.  FADED IN AND OUT BUT STAYED ON.  HARD TO SEE.  ADJUSTED AND TESTED EMERGENCY LIGHTS.  CHECKED NORMAL IAW AMM 33-51-00.
